Lisinopril distended stomach resolution?

Home > Groups > Lisinopril and Abdominal Distension > Lisinopril distended stomach resolution?
  • Just wondering if anyone that has had this, if it went away after stop taking the medicine and if so how soon. I have had distended stomach for a couple years with no idea why and have been on Lisinopril for about 8 years. I did notice puffy face right away but dismissed it and I still have a puffy face, but am used to it and assume it was due to getting older and gaining weight. I finally am so frustrated over it all, I had a CT scan and MRI which shows nothing abnormal. I am wondering if Lisinopril is my issue!!!! How would this be diagnosed? What is the distention (swelling or fluid) and wouldn't it show up in MRI or CT?
    Thanks to anyone

    Question created 9 months 6 hours ago

Answers

This question hasn't been answered yet.

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes